# SDR FDEA202508281557

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 14,344 hours, 6,590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T31001078
- Part serial: 000221
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 14,344 hours, 6,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP (MPN: 113T3100-1078) TRAILING EDGE WEDGE LWR SURFACE A (7.7-INCH X 6.7-  INCH) DENT AT WS. 672.   REPAIRED LH WING O/B FLAP TRAILING EDGE WEDGE LWR SURFACE A (7.7-  INCH X 6.7-INCH) DENT AT WS. 672.  IAW SRM 57-53-01-2R AND SRM 51-70-05-0G. THIS IS A MAJOR REPAIR.
